Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Topological geodesics and virtual rigidity

Louis Funar and Siddhartha Gadgil

Algebraic & Geometric Topology 1 (2001) 369–380
Bibliography
1 J M Alonso, M R Bridson, Semihyperbolic groups, Proc. London Math. Soc. $(3)$ 70 (1995) 56 MR1300841
2 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
3 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
4 J Dubois, N\oeuds Fox-résiduellement nilpotents et rigidité virtuelle des variétés hyperboliques de dimension 3, Ann. Inst. Fourier (Grenoble) 48 (1998) 535 MR1625594
5 D Gabai, Homotopy hyperbolic 3–manifolds are virtually hyperbolic, J. Amer. Math. Soc. 7 (1994) 193 MR1205445
6 D Gabai, On the geometric and topological rigidity of hyperbolic 3–manifolds, J. Amer. Math. Soc. 10 (1997) 37 MR1354958
7 D Gabai, G R Meyerhoff, N Thurston, Homotopy hyperbolic 3–manifolds are hyperbolic, Ann. of Math. $(2)$ 157 (2003) 335 MR1973051
8 D D Long, Immersions and embeddings of totally geodesic surfaces, Bull. London Math. Soc. 19 (1987) 481 MR898729
9 M L Mihalik, Compactifying coverings of 3–manifolds, Comment. Math. Helv. 71 (1996) 362 MR1418943
10 M H A Newman, A theorem on periodic transformations of spaces, Quart. J. Math. Oxford 2 (1931) 1
11 P Scott, T Tucker, Some examples of exotic noncompact 3–manifolds, Quart. J. Math. Oxford Ser. $(2)$ 40 (1989) 481 MR1033220
12 P A Smith, Transformations of finite period III: Newman's theorem, Ann. of Math. $(2)$ 42 (1941) 446 MR0004128
13 L R Volkovyskiĭ, Plane geodesically complete subsets in spaces of nonpositive curvature, Algebra i Analiz 6 (1994) 90 MR1304095